# SDR HALA0600403

- Difficulty date: May 25, 2006
- Submitted: May 31, 2006
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-300
- Aircraft serial: 33468
- Aircraft time: 12,101 hours, 2,352 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Connector
- Condition: Dirty
- Location: A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, LEFT INOP AND PAC OFF LIGHT ILLUMINATED CONDITION NORMAL AFTER RESET, AUTO INOP STANDBY OK.  PERFORMED LEFT PACK TEMP CONTROLLER BITE PROCEDURE PER FIM 21-51-00 FIG 103.  NO FAULTS NOTED.  CLEANED CONNECTOR AND RESEATED PACK TEMP CONTROLLER.  OPERATED SYS IN AUTO.  OPS CKS NORMAL.
